Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I also got the nasty hyper symptoms back as they increased my dose, but they only lasted a few days and then I felt better. My dose was increased from 50 to 150 over a period of 8 weeks. It was hard but worth the effort as the result was a functional me. Thanks for the info.
      Brenda

      Anonymous
        Post count: 93172

        I take 165mcg which means my thyroid is probably completely dead. My doctor’s rule of thumb for complete replacement your weight in lbs equals your dose in micrograms. If you still have a partially functioning thyroid, your dose would be lower. There are individual differences in how much drug gets absorbed and how fast your body metabolizes the drug(when you are hyper, all drugs that you take will be metabolized faster)
        Sue R-K

        Anonymous
          Post count: 93172

          Hi Barb – I’m currently on .125 – started on .05 about 3 months ago and have
          progressively gone up from there – my guess is I’ll have to step up once more
          to .150 – but not certain as I dont’ have more blood work scheduled until early
          September. Take-care

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.